# SDR SWAA2021112339056

- Difficulty date: October 31, 2021
- Submitted: November 23, 2021
- Operation: Air carrier
- Aircraft: N8619F
- Make and model: Boeing 737-8H4
- Aircraft serial: 33939
- Aircraft time: 27,911 hours, 12,502 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT; WL 156; RBL 23; THRESHOLD SUPPORT STRUCTURE; FROM STA 787+15 THRU STA 807; HAS MULTIPLE AREAS OF CORROSION; AS MARKED DOT 002 / EVALUATED CORROSION ON AFT CARGO DOOR CUTOUT LOWER SILL WEB; AT WL156 AND RBL23; STA 787+15 TO STA 807; ORIGINAL .050' LOSS OF .015' REMAINING .035' FOUND OUT OF LIMITS IAW B737 SRM 53-60-15-119-1. REMOVED AND REPLACED WEB IAW B737 BOEING DRAWING 146A8340 REV- AND B737 SRM 51-40-02-0G-0 146A8123-25
